# SDR SWAA2022110922147

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 294.5 FLOOR BEAM UPPER FLANGE FROM RBL 9 TO RBL 12; WL 208. / [01] VERIFIED THE APPLICABILITY OF SRM 53-10-51-0I-2 AND SRM 53-10-51-1A-1;[22] FABRICATED -1 T-CHORD FROM BAC1503-101052 7050-T76511 LOT#1494632-1; -2 (4EA) ANGLES FROM 7075T6#0.080' CLAD LOT# 1462657-1; -3 (2EA) STRAPS / -4(4EA) TAPERED FILLERS AND -5 (3EA) TAPERED FILLER FROM 7075T6#0.071' CLAD LOT# 1497836-1; -6 FILLER FROM 7075T6#0.080' CLAD LOT# 1492623-1; -7 SHIM FROM 7075T6#0.032' CLAD LOT# 1457911-2. TREATED... IAW SRM 53-10-51-2R-16 REPAIR 16 TABLE 201.... OK TO PRIME REPAIR PARTS AND REWORKED AREAS;[23] INSPECTED ACTION 22; OK TO PRIME;[24] APPLIED TWO LAYERS OF BMS 10-11 TO THE REPAIR PARTS AND REWORKED AREAS IAW SRM 53-10-051-2R-16 REPAIR 16 STEP 4 J ... OK TO INSTALL;[25] INSPECTED ACTION 24; OK TO INSTALL;[26] COMPLETED PARTIAL STEP 1;[27] INSTALLED REPAIR PARTS IAW SRM 51-40-02 AND IAW SRM 53-10-51-2R-16 REPAIR 16;[28] VERIFIED ITEM 27 CORRECTIVE ACTIONS.  VERIFIED STEP 1.;[29] VERIFIED MEASUREMENTS.
